# SDR CA990804003

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7600 · Engine Controls
- Part: Tms Actuator
- Part number: 202255053
- Condition: Stuck
- Location: Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WOULD NOT SHUT DOWN WITH POWER LEVER.  ENGINE REQUIRED TO BE SHUT DOWN WITH OVERSPEED PROCEDURE.  TMS ACTUATOR FOUND IN FULLY EXTENDED POSITION.  TMS ACTUATOR REPLACED.
